SciELO - Scientific Electronic Library Online

 
vol.12 número3Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating ArgumentsModulation Spaces with A loc∞ -Weights índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

PAOLO, BOGGIATTO; GIUSEPPE, DE DONNO; ALESSANDRO, OLIARO  y  CUONG, BUI KIEN. Generalized Spectrograms and t -Wigner Transforms. Cubo [online]. 2010, vol.12, n.3, pp. 171-186. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000300011.

We consider in this paper Wigner type representations Wigt depending on a parameter t ∈ [0,1] as defined in [2]. We prove that the Cohen class can be characterized in terms of the convolution of such Wigt with a tempered distribution. We introduce furthermore a class of “quadratic representations” Spt based on the t-Wigner, as an extension of the two window Spectrogram (see [2]). We give basic properties of Spt as subclasses of the general Cohen class.

Palabras llave : Time-Frequency representation; t-Wigner distribution; generalized Spectrogram.

        · resumen en Español     · texto en Inglés     · pdf en Inglés